# SDR 98ZZZX1671

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738QA
- Make and model: Cessna 172N
- Aircraft serial: 17270144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller Bearing
- Part number: 0523920
- Condition: Worn
- Location: Rt Otbd Flap
- Component: 052390138
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD LOWER FLAP ROLLER JAMMED IN TRACK CAUSING EXTENSIVE FLAP DAMAGE AND INABILITY TO RAISE FLAPS TO FULL UP POSITION.  UPON LANDING, FLAP ROLLER FOUND WORN THROUGH TO ATTACH HARDWARE INDICATING IT HAD NOT BEEN ROLLING, BUT SLIDING IN TRACK.  HAVE FOUND SIMILAR 'STUCK' ROLLERS ON OTHER 172 AIRCRAFT DUE TO IMPROPER INSTALLATION OF WASHER STACK ON BOTH SIDES OF ROLLER.
